# SDR AALA201610199020

- Difficulty date: October 18, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 71,491 hours, 25,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EXIT LIGHTS WILL NOT TEST IN FOUR PLACES: L3 INTERIOR DOOR; L3 EXTERIOR DOOR; R3 DOOR SIDE EXIT LIGHT; AND EMERGENCY LIGHT AT ROW 21L.  REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-07-902-001.
